Vollständig integrable Systeme totaler Differentialgleichungen

W. und Th Mayer; T.Y., T.Y. Thomas

Mathematische Zeitschrift (1936)

  • Volume: 40, page 629-657
  • ISSN: 0025-5874; 1432-1823

How to cite


Mayer, W. und Th, and Thomas, T.Y., T.Y.. "Vollständig integrable Systeme totaler Differentialgleichungen." Mathematische Zeitschrift 40 (1936): 629-657. <http://eudml.org/doc/168634>.

author = {Mayer, W. und Th, Thomas, T.Y., T.Y.},
journal = {Mathematische Zeitschrift},
keywords = {Differential equations, potential theory},
pages = {629-657},
title = {Vollständig integrable Systeme totaler Differentialgleichungen},
url = {http://eudml.org/doc/168634},
volume = {40},
year = {1936},

AU - Mayer, W. und Th
AU - Thomas, T.Y., T.Y.
TI - Vollständig integrable Systeme totaler Differentialgleichungen
JO - Mathematische Zeitschrift
PY - 1936
VL - 40
SP - 629
EP - 657
KW - Differential equations, potential theory
UR - http://eudml.org/doc/168634
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.